Phentermine and excessive sweating
Anorexigenic agent Phentermine increases metabolic rate. When providing metabolic effect, Phentermine can stimulate diet-induced thermogenesis and cause excessive sweating. In fact, excessive sweating occurs not only after the intake of prescription metabolism booster Phentermine, but also after the consumption of certain foods.
Red pepper is one of the strongest natural metabolism boosters. Person starts sweating while eating food that contains red pepper. With sweat, the body loses both liquid and energy. Excessive sweating contributes to intensive release of energy and quick weight loss.
Thermogenic effect of Phentermine is more powerful than diet-induced thermogenesis. Therefore, sweating caused by Phentermine application is much more intense than after the application of natural metabolism psychostimulants.
If excessive sweating occurs even without Phentermine, one should diagnose what caused this pathology.
It’s, can be caused by:
- Allergic diseases
- Cardiovascular diseases
- Autoimmune diseases (arthritis)
- Infectious process in the body
- Endocrine disorders (hypothyroidism, climax)
- Metabolic disorders (diabetes, Cushing’s syndrome)
- Mental diseases (depression, psychosis or phobia)
Prior to prescribe Phentermine pills, the doctor should diagnose the cause of excessive sweating and prescribe specific treatment of this pathology. To fight the excessive sweating, people can use some prescription drugs, herbal medicines and (or) antiperspirants.
If you are taking Phentermine pills and suffer from excessive sweating, tell your physician about every symptom you have. If you want to use Phentermine pills for weight loss, but you have never taken them before, you may get a professional advice of a pharmacist on your email. Please note that before you buy Phentermine online, you get the pharmacist’s advice for free.